Saturday, July 25, 2009

Screaming, Crying, Hugging, Rambling


Aurora yawns at the camera through her favourite window.
______

Day two of a new medication, so too early to tell you much about it. Also, I can barely communicate most of the time. Monday seems too far away for another chance to see the doctor. But what is she likely to do? Up the dose? Put me on the next horse on the carousel? I need something that will work for me, not just keep grapsing at straws. I feel this cant be 'just depression', and this new med is not an anti-depressant. One minute happy, warm and intensely amourous. Later the same day, (and for most of it), want to kill every last one of us on this rotten rock with my bare hands. Next, crying my eyes out with the horror of the things Id do if I couldnt control myself, and why oh why cant I just lie down and die already? I want to get out of my own skull and take a long vacation from being me. No, Im not going to off myself. I know in my rational mind that that is not the best answer. But in my emotional mind, nothing makes more sense. For me, it is easy to see why so many people do. But I wont. At least not for the forseeable future. I have never been more thankful to come from a long line of people who die early.

______

This took two hours to write.

8 comments:

Lavender said...

I would advise no one point out the mis-spelling. And I will leave it there on purpose.

Melanie said...

hello my dear lavender. i have had to endure life without the internet and i am now back and all caught up with your posts. the first few weeks of any meds are foul, inhuman and bloody horrible, so hang in there and i hope these buggers work. hang in there matey.

BetteJo said...

Hmmm, thyroid problems can cause depression and weird stuff. But - depression meds worked for you in the past, right? I don't know Lavender, but hang in there and hope this one kicks in and does something wonderful!

barkfoot said...

That's some emotional rollercoaster you're riding, but with all rides, they are temporary and you end up on level ground again. Hold on tight, scream if you want to, and keep your hands in the car at all times...

kj said...

knock knock.

lavender?

i was wondering...

if you might...

come out and play?

xoxo

smithaged said...

Nice picture i think it should clean its teeth regularly.lol :)
answerstash

Margo said...

Golly, that sounds like a rough go on the new meds.
It sometimes seems so unfair that, with all that education, a doctor is still just guessing at what will work for you.

Mariana Soffer said...

I have been taken medication and going to the shrink for more than 10 years, on top of that I studied neuroscience, how the mind work, and many other things so I guess I can tell you something relevant dear.
First remember that it is habitual that the side effects of the mental medication last for the first couple of weeks, it is nothing important, you are going to see that when something works all the anoyiung stuff do not matter compare, but check that the medicine works for you as soon as the get used to drug period ends because you can be causing you harm with no purpose if you continue with it.

Just one small advice I always think that I am on the right path as long as I enjoyed something of my day, nevermind how small or big it is, the important think is that I still have the possibility to feel good about some things. You know that my mom is also always there for me, and that make us very lucky cause it provides with a resource that it is very likely to help us overcome or at least improve our problems in this life.

You can check my web with the people s commentaries that are really good, cause it has some entries related to this.
http://singyourownlullaby.blogspot.com/2009/06/depression-and-culture.html

tThis too shall pass, as shakespeare said. Hope you start suffering less.